# SDR WRXR20250414001

- Difficulty date: April 14, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67016207
- Condition: Corroded
- Location: Zone 500
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON INBOARD TRAILING EDGE LOWER SHROUD, UNDERLYING EDGE MEMBER BETWEEN WS58.00 – WS72.00, LHS.   REMOVED CORROSION IAW CRJ 900 SRM 51-21-06-001-001-A01. REPLACED 2 (EA) NEW BLIND FASTENERS IAW CRJ 900 SRM 51-42-10-001-001-A01. RESTORED SURFACE FINISH IAW CRJ900 SRM 51-21-16. ALL WORK COMPLIED WITH IAW MHIRJ REO 690-57-51-416 REV--.
